# SDR 99ZZZX3379

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56AW
- Make and model: Beech 95-B55
- Aircraft serial: TC110
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Broken
- Location: Nlg
- Part time: 3,500 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING AT BNA, PILOT HEARD A 'POP' AS THE NOSE WHEEL TOUCHED DOWN.  THE NOSE GEAR THEN COLLAPSED.  THE NOSE GEAR AFT DRAG BRACE BROKE WHERE THE NOSE GEAR RETRACT ROD ATTACHES.  BOTH OF THE TANGS THAT THE RETRACT ROD END FITS BETWEEN BROKE ALLOWING THE NOSE GEAR TO FOLD.
